DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Research Institute for Mathematical Sciences >
RIMS Kokyuroku >
1021 sequent calculus と Kripke semanticsに基づく非古典論理学の研究 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2433/61678

Full text link:

File Description SizeFormat
1021-10.pdf1.08 MBAdobe PDFView/Open
Title: EQUIVALENCES BETWEEN ILLATIVE COMBINATORY LOGICS AND PURE TYPE SYSTEMS
Authors: Bunder, M.W.
Dekkers, W.J.M.
Geuvers, J.H.
Issue Date: Dec-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1021
Start page: 119
End page: 135
URI: http://hdl.handle.net/2433/61678
MR Number: 1643424
Appears in Collections:1021 sequent calculus と Kripke semanticsに基づく非古典論理学の研究


Export to RefWorks

Access count of this item: 100

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback - Privacy policy